# SDR QMLA2017040417033

- Difficulty date: April 4, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N350GR
- Make and model: Snias AS350B2
- Aircraft serial: 3140
- Aircraft time: 6,974 hours, 23,905 cycles
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 350A37000402
- Part serial: M1193
- Condition: Loose
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TBO REMOVAL OF EPICYCLIC GEAR FOUND THAT THE 6 MAST?EPICYCLIC BOLTS (P/N 350A37-1024-20) WHERE NOT TORQUED. CONTACTED AIRBUS HELICOPTERS TECH REP AND WAS REFERED TO SAFETY INFORMATION NOTICE NO. 2899-S-62, UPON FURTHER INSPECTION PER SIN FOUND THAT THE MAIN ROTOR MAST GROVE HAD WORN PAINT AS DID THE PHONIC WHEEL.
